| Model Number |
MMT-398A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tape not sticking due to sweat event on 27 aug 2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: hungary.Customer entity name: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545,
manufacturing site: 3003442380.